On a certain class of analytic functions defined by a certain operator

Mohammed Ali Alamri, Saqib Hussain, Maslina Darus, Muhammad Zahid

Research output: Contribution to journalArticle

Abstract

Using the linear operator Iλ,μ, for λ>-1, μ >0, defined by Choi et al., we introduce and study a new class R (λ, μ, α,γ,φ) of analytic functions. Certain inclusion relationships and closure properties under certain integral operator are also discussed.

Original languageEnglish
Pages (from-to)3233-3237
Number of pages5
JournalJournal of Computational and Theoretical Nanoscience
Volume13
Issue number5
DOIs
Publication statusPublished - 1 May 2016

Fingerprint

linear operators
analytic functions
Closure Properties
Integral Operator
closures
Linear Operator
Mathematical operators
Analytic function
Inclusion
inclusions
operators
Operator
Class
Relationships

Keywords

  • Analytic functions
  • Integral operator
  • Univalent functions

ASJC Scopus subject areas

  • Chemistry(all)
  • Materials Science(all)
  • Condensed Matter Physics
  • Computational Mathematics
  • Electrical and Electronic Engineering

Cite this

On a certain class of analytic functions defined by a certain operator. / Alamri, Mohammed Ali; Hussain, Saqib; Darus, Maslina; Zahid, Muhammad.

In: Journal of Computational and Theoretical Nanoscience, Vol. 13, No. 5, 01.05.2016, p. 3233-3237.

Research output: Contribution to journalArticle

Alamri, Mohammed Ali ; Hussain, Saqib ; Darus, Maslina ; Zahid, Muhammad. / On a certain class of analytic functions defined by a certain operator. In: Journal of Computational and Theoretical Nanoscience. 2016 ; Vol. 13, No. 5. pp. 3233-3237.
@article{106e736fef1846b68c2ad66d36a9f3fb,
title = "On a certain class of analytic functions defined by a certain operator",
abstract = "Using the linear operator Iλ,μ, for λ>-1, μ >0, defined by Choi et al., we introduce and study a new class R (λ, μ, α,γ,φ) of analytic functions. Certain inclusion relationships and closure properties under certain integral operator are also discussed.",
keywords = "Analytic functions, Integral operator, Univalent functions",
author = "Alamri, {Mohammed Ali} and Saqib Hussain and Maslina Darus and Muhammad Zahid",
year = "2016",
month = "5",
day = "1",
doi = "10.1166/jctn.2016.4980",
language = "English",
volume = "13",
pages = "3233--3237",
journal = "Journal of Computational and Theoretical Nanoscience",
issn = "1546-1955",
publisher = "American Scientific Publishers",
number = "5",

}

TY - JOUR

T1 - On a certain class of analytic functions defined by a certain operator

AU - Alamri, Mohammed Ali

AU - Hussain, Saqib

AU - Darus, Maslina

AU - Zahid, Muhammad

PY - 2016/5/1

Y1 - 2016/5/1

N2 - Using the linear operator Iλ,μ, for λ>-1, μ >0, defined by Choi et al., we introduce and study a new class R (λ, μ, α,γ,φ) of analytic functions. Certain inclusion relationships and closure properties under certain integral operator are also discussed.

AB - Using the linear operator Iλ,μ, for λ>-1, μ >0, defined by Choi et al., we introduce and study a new class R (λ, μ, α,γ,φ) of analytic functions. Certain inclusion relationships and closure properties under certain integral operator are also discussed.

KW - Analytic functions

KW - Integral operator

KW - Univalent functions

UR - http://www.scopus.com/inward/record.url?scp=84982984243&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84982984243&partnerID=8YFLogxK

U2 - 10.1166/jctn.2016.4980

DO - 10.1166/jctn.2016.4980

M3 - Article

VL - 13

SP - 3233

EP - 3237

JO - Journal of Computational and Theoretical Nanoscience

JF - Journal of Computational and Theoretical Nanoscience

SN - 1546-1955

IS - 5

ER -